# SDR CA000128026

- Difficulty date: January 28, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 310976601
- Condition: Fractured
- Location: Turbine
- Part time: 3,836 hours, 3,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POWER TURBINE SHAFT BROKEN. RESEARCH OF DETAILS ONGOING.
